# SDR ASAA2025080159827

- Difficulty date: August 1, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 9,914 hours, 2,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG88541169
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF PHOTOLUMINESCENT FLOOR PATH MARKING MISSING ON RIGHT SIDE. GROUNDED - YES. REPLACED MISSING SECTION OF PHOTLUMINESCENT FLOOR MARKING REF AMM 33-51-15.
